MathSciNet Relay Station
MathSciNet bibliographic data
MR114785 (22 #5604) 10.00
Adrian, P. Die Bezeichnungsweise der Bernoullischen Zahlen. (German) Mitt. Verein. Schweiz. Versich.-Math. 59 1959 199–206.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement